# SDR AALA201706059035

- Difficulty date: June 3, 2017
- Submitted: June 5, 2017
- Operation: Air carrier
- Aircraft: N817AN
- Make and model: Boeing 787-8
- Aircraft serial: 40635
- Aircraft time: 1,405 hours, 150 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Indication
- Location: Crew Rest
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SMOKE DETECTOR SYSTEM IN THE FORWARD OVERHEAD FLIGHT CREW REST COMPARTMENT ACTIVATED CONTINOUS AURAL ALERTS.  ACCOMPLISHED FIM DMC-B787-A-26-10-F4-06A-421A-1.  OPERATIONAL CHECKED GOOD.
